# SDR RAIA201901100002

- Difficulty date: January 10, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 41,660 hours, 25,718 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14523918001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED, LOCATED AND TRIMMED 3 DOUBLERS REPAIR TO DAMAGE AREAS. INSTALLED REPAIRS IAW SRM 52-30-01
